Bulletin (New Series) of the American Mathematical Society

Review: Colin Bennett and Robert Sharpley, Interpolation of operators

Yoram Sagher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 23, Number 1 (1990), 198-205.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183555735

Citation

Sagher, Yoram. Review: Colin Bennett and Robert Sharpley, Interpolation of operators . Bulletin (New Series) of the American Mathematical Society 23 (1990), no. 1, 198--205. http://projecteuclid.org/euclid.bams/1183555735.


Export citation